Product Large Image
 
 

Pamprin Maximum Strength Multi-Symptom Menstrual Pain Relief Caplets40.0 ea

4.3
Ship to home FREE at $35 Ship to Store FREE! Details
Not sold online

Details

Quick view

  • Relieves symptoms of menstrual periods
  • For cramps, headache and bloating
  • Aspirin and caffeine free
  • Multi-Symptom for Complete Relief of

    • Cramps
    • Headache
    • Backache
    • Irritability
    • Bloating

    Menstrual Pain Relief
    Aspirin and Caffeine Free with Pamabrom and Pyrilamine Maleate

    Take 2 caplets with water every 6 hours as needed, but not to exceed 8 caplets in a 24 hour period or as directed by a doctor. ©Chattem, Inc.

    Warnings

    May cause drowsiness; alcohol, sedatives and tranquilizers may increase drowsiness. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers without first consulting your doctor, if you have a breathing problem such as emphysema or chronic bronchitis, or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland. May cause excitability especially in children. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.

    Keep this and all drugs out of the reach of children. In case of accidental overdose, seek medical attention or contact a poison control center immediately. Do not give to children under 3 years of age or use for more than 10 days unless directed by a physician.

    If printed foil inner seal is broken or missing, do not use.
    Purchase only if carton end flaps are sealed.

    For the temporary relief of these symptoms associated with menstrual periods:

    • cramps
    • headache
    • bloating
    • backache
    • water-weight gain
    • muscular aches
    • irritability

    Ingredients

    Active Ingredients: Acetaminophen USP (500 mg), Pamabrom (25 mg), Pyrilamine Maleate (15mg)
    Inactive Ingredients: Crosprovidone, Magnesium Stearate, Povidone, Pregelatinized Starch, Sodium Starch Glycolate, Stearic Acid
    Single
    Serving Size1 Caplet
    Serving Per Container
    Amount per Serving%DV

    Shipping

    This product can be shipped to a Walgreens store for FREE

    This product has no shipping restrictions.

      Shipping Weight (in lbs): 0.13

      Product in inches (LxWxH): 1.75x 3.2x 2.7

      Item Code: 687413

      UPC: 04116730014

      From the manufacturer

      Keep ReadingKeep reading
      Reviews for self serve
      Keep ReadingKeep reading

      In Store Availability